Access Restriction

Author Rao, B. L. S. P.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Linear stochastic systems ♦ Stochastic differential equations ♦ Fractional orhsteint uhlenbeck process ♦ Fractional brownian motion ♦ Identification ♦ Nonparametric estimation ♦ Consistency ♦ Asymptotic normality ♦ Metdod of sieves
Education Level UG and PG
Learning Resource Type Article
Journal Stochastic analysis and applications
Volume Number 22
Page Count 23
Starting Page 1509
Ending Page 1487